An unfortunate side-effect!

Since I started the menopause properly back in September, I’ve become aware of a deterioration in my metabolism, more precisely, my already sluggish bowels have become downright recalcitrant! I mentioned this to my doctor when I went to see him about going on HRT a couple of weeks back & he prescribed a couple of laxative treatments for me as well as pointing me in the direction of a couple of websites on self-help.
Well, I’m not sure if it’s the medication or the diet I’m on, but boy oh boy have I become flatulent! I mean REALLY flatulent. If farting were an Olympic sport I’d be a gold medal winner. I can go through more than two octaves at a time….need I say more?
At least I have brought some amusement to our household, my younger son thinks it’s hilarious, I just hope that I don’t forget myself & let rip while out in public…..

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s